# SDR ANCF20220202008

- Difficulty date: January 29, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- Aircraft time: 22,515 hours, 23,095 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,837 hours, 26,715 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 697968
- Condition: Bird Ingestion
- Part time: 27,837 hours, 26,715 cycles
- Component: Engine, Cfmint, 697968
- Component part number: CFM565B43
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
29.JAN.2022 WO 54'349'122=> BIRD STRIKE ENG 1 RETURN TO BOG.
29.JAN.2022 WO 54'349'123=> OVERWEIGHT LANDING AT SKBO 67500 (NO HARD LANDING ).

CORRECTIVE ACTIONS
30.JAN.2022 WO 54'349'122 => IN ACCORDANCE WITH AMM 05-51-19-200-001-A THE PNEUMATIC STARTER AND BOROSCOPE PORTS  FROM S2 TO S9 WERE REMOVED.
30.JAN.2022 WO 54'349'123 => IN ACCORDANCE WITH AMM 05-51-11-991-03400-00-A SHEET 1 FLOW CHART NO MAINTENANCE ACTION IS REQUIRED.
02.FEB.2022 WO 54'349'122=> IN ACCORDANCE WITH JIC-32S-71-00520 ESN 697732 (ENGLH) WAS REMOVED AND REPLACED  TEST SATISFACTORY. SEE WO 102904297 AND 54349132.
